# SDR DHL2003364014

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: 8160660
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED BRAKE APPLICATION DURING TAXI AFTER LANDING.  FOUND NR 3 BRAKE DAMAGED, REPLACED NR 3 BRAKE ASSEMBLY IAW M/M 32-42-27.   OPS AND LEAK CHECKED GOOD.
